# SDR N3VR96018

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6023934
- Condition: Corrosion
- Location: Bs 344
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3559, FLOOR BEAM HAS CORROSION STATION 344 C/L LT AND RT 10 INCHES.  FABRICATED T-CAP IAW SRM 51-40-4 USING T-EXTRUSION 60-23934 TREATED AND PRIMED, INSTALLED IAW SRM 51-40-4.  (M)
